# SDR CALA2021120202237

- Difficulty date: December 1, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Aircraft: N33103
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27293
- Aircraft time: 105,409 hours, 22,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Intercostal
- Part number: 146N3212
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSCRIBED FROM HAECO NR 9286539. B757-06-3-0244: AFT CARGO INT ERCOSTAL BETWEEN STA.1360-1380, STRINGER S26R-S27R CORRODED. TRANSCRIBED FROM HAECO NR 9286539.REMOVED CORRODED INTERCOSTAL IAW B757-200 SRM51-40-02. FABRICATED NEW INTERCOSTAL PER BAC DWG 146N3212 REV -.INSTALLED NEW INTERCOSTAL IAW B757-200 SRM 51-40-02 AND PER BAC DRW 146N5390.
